# SDR DALA2024112711268

- Difficulty date: November 24, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 95,510 hours, 16,538 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Bulged
- Location: 1l Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1816 FOUND 1L DOOR SLIDE BURGING. CORRECTIVE ACTION: R/R 1L DOOR SLIDE PER B767-400 W/C 5200-4473. (6614888)
